# SDR DALA2023020700962

- Difficulty date: January 26, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 83,242 hours, 10,970 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 FO FIXED WINDOW HAS A BLACK MARK ON THE BOTTOM LEFT - DISCOLORATION. CORRECTIVE ACTION: INSPECTED WINDOW AND FOUND DISCOLORATION TO BE A BURNT SPOT ON THE BUS BAR. SIZE OF BURNT SPOT (1" X 0.5") IS WITHIN LIMITS. R/R FO FIXED WINDOW REF A330 AMM 56-11 IN ATL. (4051135)
